Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RATIONAL APPROXIMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1180

  • Page / 48

Export

Selection :

  • and

RATIONALE APPROXIMATIONEN AM EINHEITSKREIS = APPROXIMATIONS RATIONNELLES SUR LE CERCLE UNITEKOPETZKY HG.1980; MONATSH. MATH.; AUT; DA. 1980; VOL. 89; NO 4; PP. 293-300; BIBL. 6 REF.Article

ON RATIONAL APPROXIMATIONS OF SEMIGROUPSBRENNER P; THOMEE V.1979; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1979; VOL. 16; NO 4; PP. 683-694; BIBL. 16 REF.Article

APPROXIMATION BY QUOTIENTS OF RATIONAL INNER FUNCTIONSMCDONALD JN.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 74; NO 2; PP. 299-300; BIBL. 3 REF.Article

GENERALISATIONS OF THE THEOREM OF DE MONTESSUS USING CANTERBURY APPROXIMANTSGRAVES MORRIS PR.1977; PADE AND RATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 73-82; BIBL. 5 REF.Conference Paper

N-VARIABLE RATIONAL APPROXIMANTSCHISHOLM JSR.1977; PADE AND RATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 23-42; BIBL. 15 REF.Conference Paper

RATIONAL APPROXIMATION AND THE GROWTH OF ANALYTIC CAPACITY.FERNSTROM C.1977; PACIF. J. MATH.; U.S.A.; DA. 1977; VOL. 70; NO 2; PP. 347-350; BIBL. 5 REF.Article

RATIONAL APPROXIMATION TO XN+1-SIGMA XN.REDDY AR.1977; QUART. J. MATH.; G.B.; DA. 1977; VOL. 28; NO 109; PP. 123-127; BIBL. 3 REF.Article

THE DEGREE OF APPROXIMATION BY RATIONAL FUNCTIONS WITH FIXED POLES.ANDERSON JE; GANELIUS T.1977; MATH. Z.; DTSCH.; DA. 1977; VOL. 153; NO 2; PP. 161-166; BIBL. 8 REF.Article

THE LIMIT OF MEAN TRANSFORMED RATIONAL APPROXIMATION ON SUBSETS.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 3; PP. 195-199; BIBL. 3 REF.Article

POSSIBILITY OF UNIFORM RATIONAL APPROXIMATION IN THE SPHERICAL METRIC.GAUTHIER PM; ROTH A; WALSH JL et al.1976; CANAD. J. MATH.; CANADA; DA. 1976; VOL. 28; NO 1; PP. 112-115; BIBL. 3 REF.Article

ON A RELATIONSHIP BETWEEN THE CONVERGENTS OF THE NEAREST INTEGER AND REGULAR CONTINUED FRACTIONSADAMS WW.1979; MATH. OF COMPUT.; USA; DA. 1979; VOL. 33; NO 148; PP. 1321-1331; BIBL. 9 REF.Article

RATIONAL APPROXIMATION IN LIPSCHITZ NORMS. IIO'FARRELL AG.1979; PROC. R. IRISH ACAD., A; IRL; DA. 1979; VOL. 79; NO 11; 12 P.; BIBL. 17 REF.Serial Issue

RATIONAL COMBINATIONS OF XLAMBDA K, LAMBDA K >OU= 0 ARE ALWAYS DENSE IN C (0,1).BAK J; NEWMAN DJ.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 2; PP. 155-157; BIBL. 3 REF.Article

ALGORITHME D'EUCLIDE: APPROXIMATION RATIONNELLEGODLEWSKI PHILIPPE.1978; ; FRA; DA. 1978; ENST-D-78013; 13 P.; 30 CM; BIBL. 3 REF.Report

COMPARISON OF ALGORITHMS FOR MULTIVARIATE RATIONAL APPROXIMATION.HENRY JN.1977; MATH. OF COMPUT.; U.S.A.; DA. 1977; VOL. 31; NO 138; PP. 485-494; BIBL. 8 REF.Article

CONTINUITY THEOREMS FOR THE RATIONAL PRODUCT APPROXIMATION OPERATOR.HENRY MS; SCHMIDT D.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 2; PP. 135-142; BIBL. 13 REF.Article

MINIMAL DEGREE RATIONAL APPROXIMATION.ROBERTS FDK.1977; ROCKY MOUNTAIN J. MATH.; U.S.A.; DA. 1977; VOL. 7; NO 4; PP. 659-666; BIBL. 8 REF.Article

ON CERTAIN ALGEBRAIC INTEGERS AND APPROXIMATION BY RATIONAL FUNCTIONS WITH INTEGRAL COEFFICIENTS.CANTOR DG.1976; PACIF. J. MATH.; U.S.A.; DA. 1976; VOL. 67; NO 2; PP. 323-338; BIBL. 11 REF.Article

SOME APPLICATIONS OF THE STONE-WEIERSTRASS THEOREM TO PLANAR RATIONAL APPROXIMATION.MINSKER S.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 58; PP. 94-96; BIBL. 1 REF.Article

A RATIONAL APPROXIMATION TO WEIERSTRASS GAMMA -FUNCTION.ECKHARDT U.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 136; PP. 818-826; BIBL. 13 REF.Article

RATIONAL APPROXIMATION TO XN IINEWMAN DJ; REDDY AR.1980; CANAD. J. MATH.; CAN; DA. 1980; VOL. 32; NO 2; PP. 310-316; BIBL. 5 REF.Article

A COMBINED REMES-DIFFERENTIAL CORRECTION ALGORITHM FOR RATIONAL APPROXIMATION: EXPERIMENTAL RESULTSKAUFMAN EH JR; LEEMING DJ; TAYLOR GD et al.1980; COMPUTERS MATH. APPL.; GBR; DA. 1980; VOL. 6; NO 2; PP. 155-160; BIBL. 9 REF.Article

A NOTE ON RATIONAL APPROXIMATIONDAVIS CS.1979; BULL. AUSTRAL. MATH. SOC.; AUS; DA. 1979; VOL. 20; NO 3; PP. 407-410; BIBL. 2 REF.Article

MINIMAX APPROXIMATION BY RATIONAL FRACTIONS OF THE INVERSE POLYNOMIAL TYPECARTA DG.1978; B.I.T.; DNK; DA. 1978; VOL. 18; NO 4; PP. 490-492; BIBL. 4 REF.Article

A TWO-VARIABLE GENERALIZATION OF THE STIELTJES-TYPE CONTINUED FRACTIONMURPHY JA; O'DONOHOE MR.1978; J. COMPUT. APPL. MATH.; BEL; DA. 1978; VOL. 4; NO 3; PP. 181-190; BIBL. 11 REF.Article

  • Page / 48